# SDR HALA2017031200069

- Difficulty date: March 12, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 54,213 hours, 9,838 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SLAT UPPER SURFACE AT TRAILING EDGE DELAMINATED.   REPAIRED THE SLAT IAW SRM 57-43-02-2R-1 AND SRM 51-70-10-2R-4.
